Wondered if anyone has been told they were vitamin D deficient, boosted their levels and had a reduction in PVC, PAC's?
I just found out I am deficient and realized after thinking about it that my palpitations always worsen in the winter. Wondered if this could possibly be due to low vitamin D.
Vitamin D deficiency from what i understand can be a problem if you are over 50 and suffer from high blood pressure. It usually just puts you in a higher risk group that can stir up a whole lot of issues but at least its easily remedied thru taking high doses of D with the consent of your doctor. He/she can put you on a maintenance program to boost your levels and i am sure that once that is accomplished you may see a reduction of episodes but that is entirely up the the perspective of your doctor to ensure you don't have anything else going on.....funny what our bodies go thru....not enough fluids....palpations.....too much caffeine.....same.....too little sleep....same.....not enough specific vitamins....same.....anxiety....same....i guess there are alot of markers that really are the same no matter where we live, who we are, how we live........hmmmmm
Cindy707 is so right about caffeine, not enough fluids, too little sleep, etc.! Another possibility about winter worsening your palpitations may have to do with your food choices. I suffer from seasonal affective disorder and if I don't get enough sunlight in the winter, I crave more carbohydrates. When I eat too many sweets and sugary stuff (which I love, unfortunately), my palpitations really get going. Could this be happening for you? (I try to focus on complex carbs like pinto or navy beans, whole wheat bread, brown and/or wild rice, Fiber One cereal, etc.)
I agree with the carbs and Sweets. I generally eat whole grains and avoid sugar. I don't think that is my problem in the winter. I was hoping that the solution might be as easy as Vitamin D, but probably not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.